# SDR 1218361041408

- Difficulty date: December 7, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S57510219200
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, HINGE ARE AT FLAP RIB 18 UPPER AFT LUG CORROSION.  REPAIRED PER ATR STRUCTURAL REPAIR INSTRUCTIONS.
